# SDR C2XA08SH097

- Difficulty date: July 24, 2008
- Submitted: August 11, 2008
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 13,882 hours, 7,335 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK LOWER INTERNAL PORTION OF BAG DOOR CUTOUT HAS VARIOUS AREAS OF CORROSION FROM FR 65 TO FR 68.  MX REMOVED AND REPLACED CARGO DOOR CUTOUT LOWER SILL FROM FR 6T TO FR 68 IAW EMB 145 XR SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN FOR SERVICE.  (S)
